# SDR DALA2018022601277

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE RT FWD OVERWING EMERGENCY EXIT DOOR CHANNEL.  MAINTENANCE REPLACED THE CHANNEL IAW SRM 51-40-02.
